# SDR FDEA2020062311304

- Difficulty date: June 21, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 38,194 hours, 5,983 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN OPENING NR 2 ENGINE T/R FOUND BIFURICATION BRACKET ON PYLON CRACKED.  REMOVED AND REPLACED NR 2 ENG T/R BIFURICATION BEACKET IN REF TO 777 SRM 51-40-02, JOB COMPLETE.
